# SDR C77A326811

- Difficulty date: October 24, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 7,115 hours, 4,165 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 006265
- Condition: Discharged
- Location: Emergency Lights
- Part time: 4,866 hours, 2,868 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT L-2 DOOR.  REPLACED ELPU IAW AMM 33-50-01.  OPS CKS GOOD.
